The Stacks project

Bibliography entry Heitmann-isolated

author
Heitmann, Raymond C.
title
Completions of local rings with an isolated singularity
year
1994
journal
J. Algebra
volume
163
number
2
pages
538–567
url
https://dx.doi.org/10.1006/jabr.1994.1031

@ARTICLE{Heitmann-isolated,
    AUTHOR = "Heitmann, Raymond C.",
    TITLE = "Completions of local rings with an isolated singularity",
    JOURNAL = "J. Algebra",
    VOLUME = "163",
    YEAR = "1994",
    NUMBER = "2",
    PAGES = "538--567",
    URL = "https://dx.doi.org/10.1006/jabr.1994.1031"
}

      

This item is referenced in 1 tag:

  • in Section 107.17: Existence of bad local Noetherian rings